MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SET MICROBORE SLIDE CLAMP 0.55 ML FLUID PATH STERILE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SET MICROBORE SLIDE CLAMP 0.55 ML FLUID PATH STERILE; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd extension set microbore slide clamp 0.55 ml fluid path sterile the tubing was blocked.There was no report of patient impact.The following information was provided by the initial reporter: syringe line unable to flush any fluids or meds.No visible damage to line.No injury to patient.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary one sample was returned for investigation by the customer.The set was examined for defects and abnormalities.Excess solvent was observed by the female luer.A quality notification was sent to the manufacturer.From the manufacturer investigation the root causes are a lack of set air sweep time and a lack of rest time.Corrective actions were implemented with activities started on may 12,2022 and completed on july 12, 2022.A device history record review for model 30914 lot number 21109145 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22oct2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD EXTENSION SET MICROBORE SLIDE CLAMP 0.55 ML FLUID PATH STERILE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14160222
Report Number9616066-2022-00433
Device Sequence Number2945506
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/14/2024
Device Model Number30914
Device Catalogue Number30914
Device Lot Number21109145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown